# SDR RAIA00111008

- Difficulty date: November 9, 2001
- Submitted: November 17, 2001
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 28,844 hours, 28,929 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Signal Cond Unit
- Part number: 3036927
- Part serial: 1486
- Condition: Inoperative
- Part time: 18,706 hours, 18,545 cycles
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

7490-STL- CREW REPORTED #1 PROP WOULD NOT FEATHER DURING AUTOMATIC TAKE - OFF POWER CONTROL SYSTEM TEST. MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THE TORQUE SIGNAL CONDITIONER IAW. ATR42 MM
